| Model Number |
15 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control performed an initial evaluation of the customer¿s device and verified the reported issue.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device was unable to read ecg through paddles lead.In this state defibrillation therapy may be delayed or unavailable if needed.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
The customer traded their device in and received a replacement device.Physio-control further evaluated the customer's device but was unable to duplicate the reported issue.The cause of the reported issue could not be determined.